Quality Choice HBP Decongestant Free, Cough and Cold Medicine, High Blood Pressure Cold Relief, Acetaminophen, Gluten, & Sugar Free Tablets for Runny Nose, Cough, and Sneezing, 24ct - Pack of 3
Special Features
- Compare to the active ingredients in other leading brand HBP cold medicine.
- For People with High Blood Pressure
- Temporarily relieves cough, runny nose, sneezing that may occur with the common cold
- Decongestant-Free
- Contains: Chlorpheniramine maleate (4mg) - Antihistamine
- Contains: Dextromethorphan HBr (30mg) - Cough suppressant
{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}